# SDR CA121003013

- Difficulty date: October 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 21,367 hours, 11,006 cycles
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303324
- Condition: Cracked
- Location: Cockpit
- Part time: 21,377 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN THE CLIMB, AFTER DEPARTURE, THE F/O SIDE WINDOW CRACKED.  THE CREW ELECTED TO RETURN TO THE DEPARTURE AIRPORT.  CONTRACTED MAINTENANCE, DETERMINED THAT THE CENTER PLY WAS CRACKED.  THE ACFT WAS FERRIED TO A MAINTENANCE BASE IAW SL 56-002. THE F/O SIDE WINDOW WAS REPLACED. F/O SIDE WINDOW.
